On a Stochastic Coupled System of Reaction-Diffusion of Nonlocal Type

  • E. A. Coayla-Teran
  • J. Ferreira
  • P. M. D. de Magalhães
  • H. B. de Oliveira
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 75)


In this article we investigate the existence and uniqueness of weak solutions for a stochastic nonlinear parabolic coupled system of reaction-diffusion of nonlocal type, and with multiplicative white noise. An important result on the asymptotic behavior of the weak solutions is presented as well.


  1. 1.
    Arnold, L.: Stochastic Differential Equations: Theory and Applications. Wiley, New York (1974)MATHGoogle Scholar
  2. 2.
    Breckner, H. (Lisei): Galerkin approximation and the strong solution of the stochastic NavierStokes equation. J. Appl. Math. Stoch. Anal. 13(3), 239–259 (2000)Google Scholar
  3. 3.
    Capasso, V., Di Libdo, A.: Global attractivity for reaction-diffusion system. The case of nondiagonal matrices. J. Math. Anal. Appl. 177, 510–529 (1993)CrossRefMATHGoogle Scholar
  4. 4.
    Chipot, M.: The diffusion of a population partly driven by its preferences. Arch. Ration. Mech. Anal. 155, 237–259 (2000)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Chipot, M., Corrêa, F.J.S.A.: Boundary layer solutions to functional elliptic equations. Bull. Braz. Math. Soc. New Ser. 40(3), 381–393 (2009)CrossRefMATHGoogle Scholar
  6. 6.
    Chipot, M., Lovat, B.: Some remarks on nonlocal elliptic and parabolic problems. Nonlinear Anal. 30(7), 4619–4627 (1997)CrossRefMATHMathSciNetGoogle Scholar
  7. 7.
    Chipot, M., Lovat, B.: On the asymptotic behaviour of some nonlocal problems. Positivity 3, 65–81 (1999)CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    Chipot, M., Rodrigues, J.F.: On a class of nonlocal nonlinear problems. Math. Model. Numer. Anal. 26(3), 447–468 (1992)MATHMathSciNetGoogle Scholar
  9. 9.
    Coayla-Teran, E.A., Ferreira, J., Magalhães, P.M.D.: Weak solutions for random nonlinear parabolic equations of nonlocal type. Random Oper. Stoch. Equ. 16, 213–222 (2008)CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    Corrêa, F.J.S.A., Menezes, S.D.B., Ferreira, J.: On a class of problems involving a nonlocal operator. Appl. Math. Comput. 147, 475–489 (2004)CrossRefMATHMathSciNetGoogle Scholar
  11. 11.
    Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions. Encyclopedia of Mathematics and Its Applications, vol. 44. Cambridge University Press, Cambridge (1992)Google Scholar
  12. 12.
    Gihman, I.I., Skorohod, A.V.: Stochastic Differential Equations. Springer, Berlin (1974)Google Scholar
  13. 13.
    Jüngel, A.: Diffusive and nondiffusive population models. In: Mathematical Modeling of Collective Behavior in Socio-economic and Life Sciences. Modeling and Simulation in Science, Engineering and Technology, pp. 397–425. Birkhäuser, Boston (2010)Google Scholar
  14. 14.
    Lepoutre, T., Pierre, M., Rolland, G.: Global well-posedness of a conservative relaxed cross diffusion system. SIAM J. Math. Anal. 44(3), 1674–1693 (2012)CrossRefMATHMathSciNetGoogle Scholar
  15. 15.
    Oliveira, L.A.F.: On reaction-diffusion system. Electron. J. Differ. Equ. 24, 1–10 (1998)Google Scholar
  16. 16.
    Rozovskii, B.L.: Stochastic Evolution Systems. Kluwer, Dordrecht (1990)CrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2014

Authors and Affiliations

  • E. A. Coayla-Teran
    • 1
  • J. Ferreira
    • 2
    • 3
  • P. M. D. de Magalhães
    • 4
  • H. B. de Oliveira
    • 3
    • 5
  1. 1.IM – Universidade Federal da BahiaSalvadorBrasil
  2. 2.UAG – Universidade Federal Rural de PernambucoGaranhunsBrasil
  3. 3.CMAF – Universidade de LisboaLisboaPortugal
  4. 4.DM – Universidade Federal de Ouro PretoOuro PretoBrasil
  5. 5.FCT – Universidade do AlgarveFaroPortugal

Personalised recommendations